MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, ATRAUMATIC FORCEPS, DOUBLE ACTION; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG, ATRAUMATIC FORCEPS, DOUBLE ACTION; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 0250080311
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a potential for pieces of the device being left in the patient.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: good afternoon, a locking d&g in a dr.Pratt robotic hernia case broke apart in the patient just now here is the picture of the instrument compared to another.I believe the va will be filing an incident report.This has not happened here before, let me know how to proceed.The failure identified in the investigation is consistent with the complaint record.The probable root causes could be excessive force, or rotational force with the jaw under load.The device manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, ATRAUMATIC FORCEPS, DOUBLE ACTION
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9522217
Report Number0002936485-2019-00597
Device Sequence Number2703236
Product Code OCZ
UDI-Device Identifier07613327052848
UDI-Public07613327052848
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250080311
Device Catalogue Number0250080311
Device Lot Number1042193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;